# SDR SWAA2021111843775

- Difficulty date: November 16, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737*
- Aircraft serial: 29855
- Aircraft time: 57,119 hours, 33,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 16DEF; 18DEF; AFT EXIT LOCATOR; AFT ESCAPE AND AFT OVERHEAD EXIT SIGN INOP. ; / [01] R/R'D BATTERY PACK M1672 PER AMM 33-51-06.
